DSpace Kyoto University
Japanese | English 

Kyoto University Research Information Repository >
Research Institute for Mathematical Sciences >

Journal Articles

Collection home page

or browse     
Subscribe to this collection to receive daily e-mail notification of new additions

List Of Items (Order by issued date)

Order by table of contents   Order by issued date Next page

Penetration of Alfvén waves into an upper stably-stratified layer excited by magnetoconvection in rotating spherical shells
  Takehiro, Shin-ichi (2015-04)
  Physics of the Earth and Planetary Interiors, 241: 37-43
file type icon 
Influence of surface displacement on solid state flow induced by horizontally heterogeneous Joule heating in the inner core of the Earth
  Takehiro, Shin-ichi (2015-04)
  Physics of the Earth and Planetary Interiors, 241: 15-20
file type icon 
The index of a threefold canonical singularity
  Kawakita, Masayuki (2015-02)
  American Journal of Mathematics, 137(1): 271-280
file type icon 
A Min-Max Theorem for Transversal Submodular Functions and Its Implications
  Fujishige, Satoru, Tanigawa, Shin-ichi (2014-10-02)
  SIAM Journal on Discrete Mathematics, 28(4): 1855-1875
file type icon 
Combinatorial Conditions for the Unique Completability of Low-Rank Matrices
  Jackson, Bill, Jordán, Tibor, Tanigawa, Shin-ichi (2014-10-02)
  SIAM Journal on Discrete Mathematics, 28(4): 1797-1819
file type icon 
Discreteness of log discrepancies over log canonical triples on a fixed pair
  Kawakita, Masayuki (2014-10-01)
  Journal of Algebraic Geometry, 23(4): 765-774
file type icon 
  Iwakami, Wakana, Nagakura, Hiroki, Yamada, Shoichi (2014-09-20)
  The Astrophysical Journal, 793(1)
file type icon 
Symplectic homology of disc cotangent bundles of domains in Euclidean space
  Irie, Kei (2014-09)
  Journal of Symplectic Geometry, 12(3): 511-552
file type icon 
Two-sided BGG resolutions of admissible representations
  Arakawa, Tomoyuki (2014-08-07)
  Representation Theory of the American Mathematical Society, 18(7): 183-222
file type icon 
Exact WKB analysis of a Schrödinger equation with a merging triplet of two simple poles and one simple turning point, I -- Its WKB-theoretic transformation to the Mathieu equation
  Kamimoto, Shingo, Kawai, Takahiro, Takei, Yoshitsugu (2014-08)
  Advances in Mathematics, 260: 458-564
file type icon 

Next page


DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback - Privacy policy